# SDR CALA0001455

- Difficulty date: August 15, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB HEAVILY CORRODED AT FS 224 APPROX LBL 58.  FABRICATED CUSP WEB AT FAB SHOP ON TRAVELLER T9073, TREATED AND PRIMED IAW SRM 51-10-3, LOCATED, TRIMMED AND DRILLED IAW SRM 51-10-4, TO BE INSTALLED ON NR 6215847 ZONE 020 SEQ 0047.
